# SDR SIMA990334

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202KD
- Make and model: Saab 340B
- Aircraft serial: 340B202
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Condition: Punctured
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURNG MBV INSPECTION, A PUNCTURE DUE TO CHAFING WAS DISCOVERED IN RIGHT NACELLE OUTBOARD LOWER LONGERON AT NS 289.33.  BLENDED DAMAGED SURFACE TO VERY FINE SURFACE TEXTURE. PERFORMED EDDY CURRENT INSPECTION WITH NO DEFECTS NOTED.  FABRICATED REINFORCEMENT ANGLE.  APPLIED SURFACE TREATMENT ON THE EDGE OF THE DAMAGE AND THE REINFORCEMENT ANGLE.  INSTALLED ANGLE IN NACELLE.  WORK DONE IAW SAAB REPAIR STATEMENT 72SDS1354 AND SAAB 340 SRM STANDARD PRACTICES.  AIRCRAFT OK FOR SERVICE.  (M)
